# SDR 62683

- Difficulty date: June 30, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 15,482 hours, 29,389 cycles
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1013880083
- Part serial: 2228
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON FIRST ATTEMPT.  GEAR FINALLY EXTENDED ON THE SECOND ATTEMPT. REMOVED AND REPLACED HYD SERVICE VALVE.  OPS CK GOOD.
